RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1975, Volume 24, Number 1, Pages 129–132 (Mi tmf3974)  

Decoupling of correlations in the ising model. Flat hexagonal lattice

Yu. K. Tovbin, V. K. Fedyanin


Abstract: Polynomial decoupling in the Ising model proposed in [1] is extended to the case of the flat hexagonal lattice $z=6, d=2$.

Full text: PDF file (209 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1975, 24:1, 719–721

Received: 20.09.1974

Citation: Yu. K. Tovbin, V. K. Fedyanin, “Decoupling of correlations in the ising model. Flat hexagonal lattice”, TMF, 24:1 (1975), 129–132; Theoret. and Math. Phys., 24:1 (1975), 719–721

Citation in format AMSBIB
\Bibitem{TovFed75}
\by Yu.~K.~Tovbin, V.~K.~Fedyanin
\paper Decoupling of correlations in the ising model. Flat hexagonal lattice
\jour TMF
\yr 1975
\vol 24
\issue 1
\pages 129--132
\mathnet{http://mi.mathnet.ru/tmf3974}
\transl
\jour Theoret. and Math. Phys.
\yr 1975
\vol 24
\issue 1
\pages 719--721
\crossref{https://doi.org/10.1007/BF01036634}


Linking options:
  • http://mi.mathnet.ru/eng/tmf3974
  • http://mi.mathnet.ru/eng/tmf/v24/i1/p129

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:250
    Full text:94
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019